# SDR DALA2016022001392

- Difficulty date: February 20, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 46,324 hours, 26,818 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Rt Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NLG DOOR AFT HINGE HAS A SKIN CRACK.  REPAIRED IAW SRM 53-30-01, FIG 17.
